MAUDE Adverse Event Report: VALVE IN CARTRIDGE, 6MM; SPIRATION VALVE

VALVE IN CARTRIDGE, 6MM; SPIRATION VALVE
Model Number HUS-V6
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 09/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient had 3 valves placed on (b)(6) 2018 for pal following lobectomy.On (b)(6) 2018 patient was admitted for pneumonia.Physician stated that the pneumonia was likely unrelated to the valves, however, he could not say for sure.Pneumonia is listed in the patient brochure as a potential risk related to either the procedure or the valves.Site reports that the patient was discharged 4 days after admission for pneumonia with valves still in place.The pneumonia was not fully resolved when the patient was discharged, however it had resolved by the time the patient came back in to the clinic on (b)(6) 2018.The conclusions above are based on a review of the device history files and the dfmea.
 
Event or Problem Description
Patient admitted to (b)(6) on (b)(6) 2018 for pneumonia.In discussion with dr.(b)(6), pneumonia covers entire right side of the lung, the same side where the valves were placed.Patient started on iv antibiotics.Patient is still admitted and is continuing on antibiotics.

Brand Name
VALVE IN CARTRIDGE, 6MM
Common Device Name
SPIRATION VALVE
MDR Report Key7928768
Report Number3004450998-2018-00006
Device Sequence Number1798154
Product Code OAZ
UDI-Device Identifier00896506002095
UDI-Public00896506002095
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
HDE H060002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUS-V6
Device Lot NumberW02612-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/02/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;